# SDR UALA2011081004185

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 57,840 hours, 21,656 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RETORQUED FUEL PANEL 640NB ON RT WING.  FUEL SEEPING APPROX 6 INCHES INBD FROM FLAP FAIRING ON AFT EDGE.  TORQUED PANEL IN ACCORDANCE WITH MM.
